# SDR GLBA20110120G

- Difficulty date: January 20, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 26,042 hours, 43,110 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 129400034605
- Part serial: UE174
- Condition: Debonded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP MX FOUND THE AIRSTAIR DOOR LOWER INTERIOR SKIN DEBONDED 17" ALONG THE LOWER EDGE RADIATING UPWARD FROM LOWER EDGE 3.25".  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-52-001. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
